# SDR CVGA 11 284 1

- Difficulty date: October 5, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N9CU
- Make and model: Lear 60LEAR
- Aircraft serial: 075
- Aircraft time: 5,051 hours, 2,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, OBSERVED SMOKE IN CABIN.  AFTER SHUTDOWN, INSPECTED HELLHOLE AND OBSERVED WHITE FLAKES FLYING AROUND.
